# SDR 2000UALA00167

- Difficulty date: April 2, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 4,308 hours, 579 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL AND TRIM TORN AFT GALLEY.  REPLACED GALLEY EEL STRIP.  OPS CHECK GOOD.
